MathSciNet Relay Station
MathSciNet bibliographic data
MR138565 (25 #2009) 10.16 (06.00)
Wall, C. T. C. On the orthogonal groups of unimodular quadratic forms. Math. Ann. 147 1962 328–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement